Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Low for random reals and positive-measure domination

Author: Bjørn Kjos-Hanssen
Journal: Proc. Amer. Math. Soc. 135 (2007), 3703-3709
MSC (2000): Primary 03D28, 68Q30
Published electronically: August 8, 2007
MathSciNet review: 2336587
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The low for random reals are characterized topologically, as well as in terms of domination of Turing functionals on a set of positive measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03D28, 68Q30

Retrieve articles in all journals with MSC (2000): 03D28, 68Q30

Additional Information

Bjørn Kjos-Hanssen
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853

Received by editor(s): November 29, 2005
Received by editor(s) in revised form: January 21, 2006
Published electronically: August 8, 2007
Additional Notes: The author thanks the Institute for Mathematical Sciences of the National University of Singapore for support during the preparation of this manuscript at the Computational Prospects of Infinity conference in Summer 2005. The author also thanks Denis R. Hirschfeldt for proving upon request a lemma used in an earlier proof of the case $B\le_{T} 0’$ of Theorem \ref{jada}.
Communicated by: Julia Knight
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.